# SDR ASAA2018111986894

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 61,218 hours, 24,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE L-2 DOOR, EXIT LOCATOR SIGN AT L-2 DOOR, AND EXTERIOR SLIDE LIGHT AT L-2 DOOR ARE INOP. GROUNDED - YES. REFERENCE B737-900 SSM 33-51-14-102 - REMOVED, REPLACED, AND TESTED M1673 EMERGENCY LIGHT BATTERY PACK PER B737-900 AMM 33-51-06-960-805 - OPS NORMAL.
